Side Effects Of Suddenly Stopping Propanalol Slow Release 80mg

1 Reply Updated



Conversation Starter

tim Says:
via mobile

Hi. I suffered a brain injury 14 years ago and have since been through various meds to help control depression, anxiety and digestive issues. I ve been through several anti deppressant drugs like fluoxetine, zoloft, sertraline, citralopram and some others that i can't remember. I ve had adverse effects from all of them, my neurologist says it may not be direct depression but a chemical imbalance in my brain. My new gp said that as i ve had a bad reaction to the other mentioned pills that I should try propanalol 10mg 3 times daily to slow my heart down and therefore ease my anxiety. The 10mg propanalol gave me horrible nightmares and difficulty getting to sleep. I told the doctor and she proceeded to put me on 80mg slow release. I ve been taking them for 4 weeks, 1 daily in the morning. Since taking these my nightmares seemed to have subsided but i ve had freezing hands, feet and an icy numb left big toe. My anxiety and depressive symptoms have got worse. I ve been snappy, lathargic, had no motivation, been confused and found it difficult to make decisions. The symptoms have persisted and i phoned the doctors 2 days ago, they said to stop taking them so i did... Since stopping them my depression, anxiety and something i can only describe as an internal and at times external form of turretts are happening. I ve said horrible things to my son and spent the entire day being depressed about why i ve been the way i have. Wits end. Any advice would be helpful as i ve lost faith in the medicinal system. Thanks



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Tim! How are you feeling? I'm sorry about what you've been experiencing.

It sounds like the 80mgs was too high of a dosage for you and it is normal that a sudden withdrawal would cause such symptoms. As listed by the FDA, you may also experience dizziness, headache, elevated blood pressure and elevated heart rate.

It will really just be a matter of time, until they wear off.

Have you consulted your doctor, again? They may be able to prescribe something you can try to minimize these withdrawal effects.

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

Side Effects Of Stopping Akt4 Tb Tablets
Hi I have active ulcers and i started my AKT 4 tablets just 8 days ago.... 1st week I was fine and did not have much dif... 2 replies
cilift what are the side effects of stopping it
I have stopped using cilift for two weeks now, since then my head has been spinning, I itch all the time, and my fingers... 1 reply
all pharmacies claim to be out of stock; cannot wait to fill RX, due to dangerous side effects of stopping abruptly
I am disabled, and have seen the same doctor for approx. 12 years. I see my doctor, in office, every 3 months. I have mi... 1 reply
side effects of aspirin delayed release tablet ecosprin 75
I'm 3 months pregnant nd my BP is 140/100mmhg. Doctor started my aspirin delayed release tablet. I want to know is t... 1 reply
Side effects from stopping cymbalta
Help I'm on day 8 of going off cymbalta and I'm in so much pain I can't sleep my side hurts and I'm so d... 6 replies
SIDE EFFECTS CONTINUE AFTER STOPPING DRUG
I was on carbergoline 0.25 twice weekly for one month and had terrible hot flashes . Now off of it for almost 2 weeks an... 1 reply
stopping xarelto side effects
I have been on xarelto for 2 & a half years for afib.....was recently taken off of it....I am having flu like sympto... 2 replies
fentanyl side effects/stopping
I herniated a disc in Feb 2011 that didn't respond to a microdiscectomy, so was going thru intensive PT before decid... 2 replies
Side effects ON Bystolic/Symptoms after STOPPING Bystolic
Hi. I've been on Bystolic for about two years, since shortly after a five valve emergency bypass. While taking it (a... 1 reply
Extreme Side Effects After STOPPING Loestrin
I am 21 and I had been on Loestrin 24 fe for about a year and a half and I started getting anxiety and depression. I als... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 September 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA